MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? ADVANCER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? ADVANCER; CATHETER, CORONARY, ATHERECTOMY
Model Number H80222782001A0
Medical Device Problem Codes Entrapment of Device (1212); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the advancer became stuck.The target lesion was located in the left anterior descending artery.A rotablator rotalink advancer w/tubular drive shaft and rotawire-ic were selected for use.During the procedure, the advancer malfunctioned during rotational atherectomy (ra) and became stuck.The procedure was successfully completed with another of the same device.There were no patient complications, and the patient was stable post procedure.

Brand Name
ROTALINK? ADVANCER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24854096
Report Number2124215-2026-19702
Device Sequence Number10476278
Product Code MCX
UDI-Device Identifier08714729317739
UDI-Public(01)08714729317739(17)270901(10)37341746
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH80222782001A0
Device Catalogue NumberH80222782001A0
Device Lot Number0037341746
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/14/2026
06/29/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/08/2026
07/20/2026
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Patient Weight47 KG